# SDR SIMA200725006

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Aircraft time: 23,004 hours, 24,562 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 3830010102
- Part serial: 0268
- Condition: Failed
- Location: Zone 700
- Part time: 23,004 hours, 24,562 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE SHIMMY REPORTED AT 50 KNOTS, ABORTED TAKEOFF.  REMOVED AND REPLACED NOSE WHEEL SHIMMY DAMPER IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
